# SDR YENA2022041300371

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 52,270 hours, 18,056 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#655, SYR-MCO. 'FUMES STRONG CHEMICAL BURNING SMELL DESCENDING THROUGH 5,000; AS PRECAUTIONARY PERFORMED ENGINE RUNS (ENG 1-2)- WITH ASSOCIATED PACKS, COULD NOT DUPLICATE. COMPLIED WITH INFO. NOTICE 2017-T015, SECTION A. ISOLATED FAULT TO TYPE 10A. PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-0885D. A/C IS OK FOR SERVICE.'
